Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Kämmerle, K.
1991.
The extinction probability of descendants in bisexual models of fixed population size.
Journal of Applied Probability,
Vol. 28,
Issue. 03,
p.
489.
Möhle, M.
1997.
Fixation in bisexual models with variable population sizes.
Journal of Applied Probability,
Vol. 34,
Issue. 02,
p.
436.
Hein, Jotun
2004.
Pedigrees for all humanity.
Nature,
Vol. 431,
Issue. 7008,
p.
518.
Blackwell, Paul G.
2005.
Encyclopedia of Biostatistics.
Huillet, Thierry
and
Möhle, Martin
2009.
Duality and Asymptotics for a Class of Nonneutral Discrete Moran Models.
Journal of Applied Probability,
Vol. 46,
Issue. 03,
p.
866.
Blackwell, Paul G.
2014.
Wiley StatsRef: Statistics Reference Online.
Sainudiin, R.
Thatte, B.
and
Véber, A.
2016.
Ancestries of a recombining diploid population.
Journal of Mathematical Biology,
Vol. 72,
Issue. 1-2,
p.
363.